# SDR VJ32001F00000

- Difficulty date: July 3, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- System (JASC): 2421 · AC Generator-Alternator
- Part: Alternator
- Part number: 648843
- Part serial: 001CA086
- Condition: Defective
- Location: Terminal Post
- Part time: 106 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUT ON AUX TERMINAL POST IS STRIPED AND LOOSE IN CASE.  REMOVED FROM ENGINE AND SENT IN FOR WARRANTY.
